MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 5; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 5; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5521-B-500
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Inadequate Osseointegration (2646)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Pt.Called to report that they had a procedure on (b)(6) 2023 with stryker implants on their left knee.They stated that they experienced loosening and some of the implant failed.Additional info.27-nov-2024: revision on (b)(6) 2023.
 
Additional Manufacturer Narrative
Corrected data: device details.An event regarding loosening involving a triathlon baseplate was reported.The event for rom was confirmed via medical review.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: "patient underwent a tka with the robot.The procedure appeared routine.The decision for uni vs total was made in the or and a decision to move to total based on the trochlear cartilage.No preoperative records or radiographs were provided for review.The postoperative course and complete x-rays were not provided for review.The patient presented for a second opinion, the reasons appeared to be dissatisfaction with the knee¿s rom and some pain.In the second opinion it was stated that there was a proposal for a debridement and poly exchange as a treatment course.The second opinion did order hip x-rays and an mri to evaluate radicular like pan in the left lower extremity.The knee evaluation was not particularly specific.After checking inflammatory markers, it was felt that revision was in order for a loose tibia and stiffness, thee description of x-rays was simply loosening along the tibia.An evaluation of the loosening was not given.The revision operative note was not provided.Postoperatively from the revision the patient underwent mua for stiffness.The course thereafter was not provided for review.Event confirmation: a revision surgery of a mako tka was performed.An mua was also performed on the revision.Two reasons for the revision were given the first, stiffness, can be confirmed from the record.The second, tibial loosening, cannot be confirmed.Root cause: the root cause of the revision was stiffness and presumed tibial loosening.The tibial loosening could not be confirmed and thus no root cause can be attributed.The root cause of the stiffness cannot be ascertained." product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient is impeding revision due to loosening and rom.A review of the provided medical records by a clinical consultant indicated: "patient underwent a tka with the robot.The procedure appeared routine.The decision for uni vs total was made in the or and a decision to move to total based on the trochlear cartilage.No preoperative records or radiographs were provided for review.The postoperative course and complete x-rays were not provided for review.The patient presented for a second opinion, the reasons appeared to be dissatisfaction with the knee¿s rom and some pain.In the second opinion it was stated that there was a proposal for a debridement and poly exchange as a treatment course.The second opinion did order hip x-rays and an mri to evaluate radicular like pan in the left lower extremity.The knee evaluation was not particularly specific.After checking inflammatory markers, it was felt that revision was in order for a loose tibia and stiffness, thee description of x-rays was simply loosening along the tibia.An evaluation of the loosening was not given.The revision operative note was not provided.Postoperatively from the revision the patient underwent mua for stiffness.The course thereafter was not provided for review.Event confirmation: a revision surgery of a mako tka was performed.An mua was also performed on the revision.Two reasons for the revision were given the first, stiffness, can be confirmed from the record.The second, tibial loosening, cannot be confirmed.Root cause: the root cause of the revision was stiffness and presumed tibial loosening.The tibial loosening could not be confirmed and thus no root cause can be attributed.The root cause of the stiffness cannot be ascertained." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Pt.Called to report that they had a procedure on (b)(6) 2023 with stryker implants on their left knee.They stated that they experienced loosening and some of the implant failed.Additional info.27-nov-2024: revision on (b)(6) 2023.Dec 20.2024- as per medical review, the patient was revised due to tibial loosening and rom.

Brand Name
TRI TS BASEPLATE SIZE 5
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20948121
Report Number0002249697-2024-01736
Device Sequence Number8448447
Product Code MBH
UDI-Device Identifier07613327026320
UDI-Public07613327026320
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5521-B-500
Device Lot NumberI7Z4HA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer12/29/2024
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityHispanic